Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Semiamarts and finite values

Authors: Ulrich Krengel and Louis Sucheston
Journal: Bull. Amer. Math. Soc. 83 (1977), 745-747
MSC (1970): Primary 60G40, 60G45
MathSciNet review: 0436314
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Bellow, Stability properties of the class of asymptotic martingales, Bull. Amer. Math. Soc. 82 (1976), 338-340. MR 405574
  • 2. Y. S. Chow, H. Robbins and D. Siegmund, Great expectations: the theory of optimal stopping, Houghton Mifflin, Boston, Mass., 1971. MR 48 #10007. MR 331675
  • 3. G. A. Edgar and L. Sucheston, Amarts: A class of asymptotic martingales. A. Discrete parameter, J. Multivariate Analysis 6 (1976), 193-221. MR 413251

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 60G40, 60G45

Retrieve articles in all journals with MSC (1970): 60G40, 60G45

Additional Information


American Mathematical Society